# SDR 06FDEA03774

- Difficulty date: October 24, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 595
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BILGE CRACK .50" LONG ON SHOVEL CLIP STA 595 L 51 LT.  REPLACED SHOVEL END IAW DWG NCA6014. (WORKED IN CONJUCTION WITH NRC# N01651).
